Please do not judge me! I am bipolar with OCD and an addict. in the same week I started depakote and suboxone. (Subs for withdrawals and depakote for bipolar) I suddenly am having episodes of the craziest thoughts ever. When my son is being extremely difficult, something in my headtells me the devil possessed him so I will snap and kill myself! Omg! I know this is crazy and then I start crying because I'm so scared and then it goes away. What medicine is probably causing this? Depakote or suboxone? And can I stop taking the depakote immediately? I know I can't with the sub. But I am so scared. Someone help me please
No one is going to judge you here, our community will back you up. Trust me on that, this is not a "bash addicts" site, but it isn 't a live chat either. Please be patient for more responses. I wish you had thought to list how much suboxone you are taking, that will help us answer, no one will judge you. It could be the one-two punch of both the meds. Please have someone sit with you while until you can call your dr tomorrow, first thing in the morning or if you feel you could harm yourself, or your child, get to the ER. I don't know that to be an effect of suboxone, but many people do have odd symptoms when they are in the adjustment phase, the first 2 weeks. If you were rx'ed 16 mgs or more a day, you may need to lower that, but you will have to contact the dr. When i first started suboxone, i was given 8 mgs then increased to 12.
The second dose i had what the dr termed " sensory hallucinations," and that meant it felt like i was on LSD, my sense of touch was way way off and i took a shower and felt like gravel was hitting me instead of the water. I freaked of course, but ended up bein ok, took only 4 mgs in the am the nxt day and then 4 in the pm and it did help. Please list how much subs you are on, how much depakote and any other meds, even over the counter that you regularly take or have stopped or started recently, besides the subs and depakote. And please get someone to sit with you. Saying some prayers for you right now and hope you will update us. Patti
I can't add much more than what patti has said. Just want to encourage you to remain calm and seek help immediately. Have your husband stay with you until you can get to the ER or get in touch with your doctor. I suspect that it is the Depakote, but can't be sure since both were started at the same time. You are on the initial dose of Depakote and could stop it BUT do not until you have sought medical attention.
We are here for you, will not judge you and will continue to pray for your safety,
It's been a while since you posted, how are you now? Is your husband home and with you? Did you tell him what happened earlier, and what did he say? Will he be with you Monday or is he going to work and leaving you alone? It's not good for you to be alone. I want you to ask someone to come and stay with you. Is there someone you can ask?
I need to ask you a few questions. Do you get ideas like this often, that someone is possessed or that the devil wants you to do things? Have you ever tried to do what the voice in your head says for you to do? We are all worried about you over here. Listen to me, and not the voice in your head. We don't want you to die. We don't want you to hurt yourself. We care about you and we will help you. Just don't listen to what you hear in your head. OK? Can you tell me you won't hurt yourself? I'll feel better if you say that to me.
Do you have a doctor you can call? If you don't have a doc you can call then you do need to go to a hospital. They will help you there. They won't take your baby away. How old is your baby?
Sweetie you said you weaned yourself off the Zoloft. Was that your idea to do it, or did your doc tell you to do that? I think what's happening to you may be coming from not taking Zoloft. But I can't tell you to take it again for sure. I know you need something, I'm just not sure of what yet. Do you have any other meds the docs gave you? Do you have Seroquel from the doctors? I'm just trying to figure out what's going on with you.
I think I'll post this to you. It's the middle of the night where I am. You're probably sleeping. I hope so. You do need to sleep.
I'll look for you later.
Please make thwt call to your dr and please update us. I said some big prayers for you, hope you are feeling better today. When i was talking about the brqin chemicals, i wanted you to see that when those chemicals are altered in the brain, a whole myriad of symptoms can crop up. Many things we feel or perceive are affected by brain chemistry changes. For example, you know the feeling of Deja Vu, that you have been there before in the same predicament and you think you recognize what will happen next, well, when i had my cycle, i would notice thqt happening several times a day during the first 2 or 3 days of my cycle. That told me it is hormonally induced at leqst in part. I have had it at other times, but specifically during my cycle. Please let us know how you are today and whqt the drs says. If you really want a good second opinion on this, ask your pharmacist, they know way more than most drs about how meds effects us and all side effects. Patti
Of course no one is going to judge you here. That's someone elses job..not ours. I want to try and stay as relaxed as you can. I've had severe, and let me say again severe paranoia in the past. It's been a few years, but I have. And the one thing that helped me the most and got me through it all was saying a prayer to our almighty father. He is the one who can help you through this time. I'm not saying you don't need to go to the ER. I'm not saying you don't need to go to the doctor. That's what God put them here for honey. To help us. That's what medicine is for. To help us. The right kind of medicine. But there is nothing, and I repeat nothing wrong with a good ole fashion prayer when you need one too. And I will be saying some for you waitingforsomelight. I will pray this will go away from you. I will pray for your child. Everything will be ok. Just relax. Listen to your heart, not the evil voices. Pray them away. I am here for you anytime. I hope you will get better soon, and God bless. Ruth
waitingforsomelight, coming off of a narcotic pain med is no fun at all, some get withdrawls and some are lucky and get off pain free.if your having horrible thoughts please tell your dr, you could be having a bad reaction to it. dont be affraid to reach out. have you thought about going to therapy? are you on a taper and thats why your on subs? can you please give some more detail as to your situation? hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Mar 2010 • 1 answer
Updated 20 Aug 2012 • 3 answers
Updated 24 Aug 2013 • 2 answers
Updated 31 May 2015 • 2 answers
Updated 4 Jan 2015 • 6 answers